Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 16, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 27, 2016, 1:36 PM MDT for 7 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 28, 2016, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2016, 1:36 PM MDT (19:36 UTC)
- In effect from
- Apr 28, 2016, 12:00 PM MDT
- Expired
- Apr 28, 2016, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2883 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
117 WWUS84 KEPZ 271936 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 136 PM MDT WED APR 27 2016 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THURSDAY AFTERNOON AND EARLY EVENING... .A STRONG UPPER LOW WILL SLOWLY MOVE TOWARD THE SOUTHERN AND CENTRAL ROCKIES ON THURSDAY WITH STRONG SOUTHWESTERLY SURFACE WINDS OF 20 TO 30 MPH EXPECTED ACROSS THE AREA. LOW MOISTURE AND STRONG WEST WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT FOR MOST LOCATIONS IN THE BORDERLAND BELOW 7500 FEET. CRITICAL FIRE WEATHER CONDITIONS WILL BE MET THURSDAY AFTERNOON AND EARLY EVENING. NMZ111>113-TXZ055-056-281400- /O.NEW.KEPZ.FW.W.0016.160428T1800Z-160429T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 136 PM MDT WED APR 27 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 055...056...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. FIRE WEATHER ZONE 113. FIRE WEATHER ZONE 055. FIRE WEATHER ZONE 056. * WIND...SOUTHWEST AT 20 TO 30 WITH GUSTS TO 40 MPH * HUMIDITY...7 TO 13 PERCENT * HIGHEST THREAT...IS MAINLY LOWLANDS BELOW 7500 FEET * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ LUNDEEN
2 follow-up statements
571 WWUS84 KEPZ 281245 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 645 AM MDT THU APR 28 2016 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON AND EARLY EVENING... .A STRONG UPPER LOW WILL SLOWLY MOVE TOWARD THE SOUTHERN AND CENTRAL ROCKIES TODAY WITH STRONG SOUTHWESTERLY SURFACE WINDS OF 20 TO 30 MPH EXPECTED ACROSS THE AREA. LOW MOISTURE AND STRONG WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT FOR MOST LOCATIONS IN THE BORDERLAND BELOW 7500 FEET CREATING CRITICAL FIRE WEATHER CONDITIONS. NMZ111>113-TXZ055-056-282100- /O.CON.KEPZ.FW.W.0016.160428T1800Z-160429T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 645 AM MDT THU APR 28 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 055...056...111...112 AND 113... * AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. FIRE WEATHER ZONE 113. FIRE WEATHER ZONE 055. FIRE WEATHER ZONE 056. * WIND...SOUTHWEST AT 20 TO 30 WITH GUSTS TO 40 MPH * HUMIDITY...7 TO 13 PERCENT * HIGHEST THREAT...LOWLANDS BELOW 7500 FEET * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 26
812 WWUS84 KEPZ 281952 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 152 PM MDT THU APR 28 2016 ...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THIS AFTERNOON AND EARLY EVENING... .A STRONG UPPER LOW WILL SLOWLY MOVE TOWARD THE SOUTHERN AND CENTRAL ROCKIES TODAY WITH STRONG SOUTHWESTERLY SURFACE WINDS OF 20 TO 30 MPH EXPECTED ACROSS THE AREA. LOW MOISTURE AND STRONG WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT FOR MOST LOCATIONS IN THE BORDERLAND BELOW 7500 FEET CREATING CRITICAL FIRE WEATHER CONDITIONS. NMZ111>113-TXZ055-056-290200- /O.CON.KEPZ.FW.W.0016.000000T0000Z-160429T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 152 PM MDT THU APR 28 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 055... 056...111...112 AND 113... * AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. FIRE WEATHER ZONE 113. FIRE WEATHER ZONE 055. FIRE WEATHER ZONE 056. * WIND...SOUTHWEST AT 20 TO 30 WITH GUSTS TO 40 MPH * HUMIDITY...6 TO 13 PERCENT * HIGHEST THREAT...LOWLANDS BELOW 7500 FEET * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 26
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 27, 2:36 AM MDT, 11 hours earlier.
Area forecast discussion, Apr 27, 2:36 AM MDT, 11 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 236 AM MDT WED APR 27 2016 .SYNOPSIS... THE BORDERLAND WILL SIT BETWEEN A DEPARTING WIND-MAKER AND THE NEXT WIND-MAKER TODAY. HOWEVER THE AFTERNOON WILL STILL BE BREEZY TO MILDLY WINDY BUT STILL MUCH LIGHTER THAN THE PREVIOUS DAYS. TEMPERATURES A BIT WARMER...NO DUST AND NO CLOUDS. ANOTHER SYSTEM APPROACHES THURSDAY TO BRING BACK ANOTHER DAY OF STRONG WINDS AND BLOWING DUST. FRIDAY WILL CONTINUE WINDY AND A BIT COOLER AS THE SYSTEM PASSES AND DRAGS A COOL FRONT THROUGH. AREA MOUNTAINS MAY SEE SOME ISOLATED SHOWERS AND A FEW THUNDERSTORMS FRIDAY AS THE STORM PASSES. THE WEEKEND AHEAD LOOKS SEASONAL...WITH A MIX OF BREEZY TO WINDY CONDITIONS AND GENERALLY DRY CONDITIONS FOR THE LOWLANDS. AREA MOUNTAINS MAY SEE ISOLATED LIGHT SHOWERS OR THUNDERSTORMS. TEMPERATURES WILL BE AT OR ABOVE SEASONAL AVERAGES. && .DISCUSSION... THE NATIONS ACTIVE PATTERN CONTINUES WITH A PROGRESSION OF PACIFIC STORM SYSTEMS ORIGINATING OUT OF THE GULF OF ALASKA AND DRIVING EAST ACROSS THE U.S. HOWEVER THE STORM TRACK IS STUCK SOMEWHAT NORTH OF THE REGION WITH EACH STORM KEEPING MOST OF IT'S MOISTURE AND DYNAMICS PASSING NORTH OF THE FORECAST AREA. THIS PLACES OUR REGION UNDER THE DRY AND WINDY PORTION OF EACH PASSING PACIFIC LOW-PRESSURE SYSTEM. FOR THIS FORECAST PACKAGE AT LEAST TWO LARGE PACIFIC STORM SYSTEMS WILL IMPACT OUR REGION...MOSTLY WITH WIND. TODAY IS A "BETWEENER" DAY AS WE AWAIT THE NEXT SYSTEM APPROACHING FROM THE PAC NW. TODAY WE WILL BE UNDER A WEAK HIGH PRESSURE RIDGE. WINDS WILL BE A BIT LOWER...BUT STILL AT LEAST BREEZY. TEMPS WILL BE SLIGHTLY WARMER AND RIGHT NEAR SEASONAL AVERAGES. THURSDAY THE STRONG WINDS RETURN AS THE NEXT PAC SYSTEM APPROACHES THE FOUR CORNERS. WE WILL SEE STRONG SW WINDS IN THE 25-35 MPH RANGE...LIKELY LOOKING AT ANOTHER WIND ADVISORY/RED FLAG WARNING DAY OVER S AND CENTRAL SOUTHERN NEW MEXICO. TEMPS WILL BE A BIT WARMER WITH DEEP MIXING AND TIGHT GRADIENTS. ALL THIS FAVORS A DUSTY AFTERNOON. FRIDAY THE SYSTEM PASSES ACROSS NORTHERN NM. WINDS WILL BE MORE WESTERLY...COOLER WITH SLIGHTLY LOWER WINDS. THUS LESS DUST...BUT STILL BREEZY TO WINDY. PM HOURS COULD SEE SOME MOUNTAIN PCPN... ESPECIALLY OVER THE GILA REGION. OTHERWISE A DRY STORM PASSAGE FOR FRIDAY. SATURDAY IS ANOTHER "BETWEENER" DAY WITH DEEP DRY WESTERLY FLOW BETWEEN DEPARTING AND APPROACHING PACIFIC STORM SYSTEMS. WINDS WILL BE BREEZY...TEMPS WILL BE WARMER. MAYBE AN ISOLATED STRAY SHOWER IN THE MOUNTAINS...BUT GENERALLY DRY. SUNDAY THE NEXT PACIFIC SYSTEM DRAWS NEAR. THE LATEST MODELS DO SUGGEST ANOTHER INCREASE IN THE WINDS FOR SUNDAY AFTERNOON WITH WINDY CONDITIONS EXPECTED TO FALL JUST SHORT OF ADVISORY CRITERIA. STILL DRY...TEMPS A FEW DEGREES ABOVE SEASONAL AVES. MONDAY THE STORM SYSTEM LIFTS AWAY TO THE NW AND BYPASSES OUR REGION ENTIRELY. THUS NOT EXPECTING ANY PCPN WITH IT AS DEEP AND DRY SW FLOW CONTINUES INTO THE REGION. AT THIS TIME THE MID-RANGE MODELS...ECMWF AND GFE...TEND TO DIVERGE A BIT. THE EC IS LEANING TOWARD AN MARGINAL INFLUX OF MOISTURE AND DYNAMICS THUS GIVING HOPE OF AREA PCPN...WHILE THE GFE IS NOW QUITE DRY FOR THE MON-WED TIMEFRAME. AN EARLIER GFS RUN WAS BRINGING THE DRYLINE IN FROM THE E AND SPARKING TSTORMS FOR E ZONES. IT NOW HOLDS OFF UNTIL THUR. MEANWHILE THE EC IS BRINGING THAT MOISTURE IN A BIT BETTER ALONG WITH SOME PASSING SHORT WAVES AND SPITTING OUT SOME PCPN. EVEN THAT LOOKS ISOLATED AND IFFY. THUS HEDGING TOWARD THE DRIER SOLUTION OF THE GFS FOR THE MON-WED PERIODS. && .AVIATION...27/12Z-28/12Z... WINDS EASE A BIT TODAY AS THE REGION SEES SOMEWHAT LIGHTER WESTERLY WINDS. THUS NO DUST AND BETTER VSBY EXPECTED. SKIES CONTINUE SKC WITH ONLY FEW250. THUS VFR CONDS ALL TERMS TDY AND TNGT. AFT 18Z WINDS 220-250 AT 10-20KTS WITH GUSTS 25-30KTS. && .FIRE WEATHER... TODAY THE AREA IS IN BETWEEN PACIFIC STORM SYSTEMS WITH LOWER WIND SPEEDS BUT STILL BREEZY CONDITIONS IN THE AFTERNOON. CONTINUED DRY AND SUNNY. THUS CONDITIONS STILL VERY NEAR CRITICAL AND SOME LOCATIONS MAY HAVE BRIEF...LOW-END RED FLAG CONDITIONS. THE NEXT LARGE LOW PRESSURE SYSTEM WILL APPROACH THE STATE THURSDAY. THIS WILL CAUSE SOUTHWEST WINDS TO INCREASE BACK INTO THE WINDY CATEGORY WITH WIND SPEEDS EXCEEDING CRITICAL THRESHOLDS FOR RED FLAG. HUMIDITY LEVELS MAY BE HIGH ENOUGH IN THE MOUNTAINS TO STAY OUT OF CRITICAL FIRE CONDITIONS WITH EVEN A LIGHT RAIN SHOWER POSSIBLE. LOWER ELEVATIONS WILL HAVE LOWER HUMIDITY VALUES BY THURSDAY AFTERNOON WITH RED FLAG CONDITIONS EXPECTED. THE LOW PRESSURE SYSTEM WILL MOVE THROUGH NORTHERN NEW MEXICO ON FRIDAY WITH CONTINUED POSSIBLE LIGHT SHOWERS FOR THE MOUNTAIN ZONES AND BREEZY TO WINDY AND DRY CONDITIONS IN THE LOWLANDS. HUMIDITY VALUES WILL BE LOW BUT SHOULD REMAIN ABOVE CRITICAL VALUES. UNSETTLED BREEZY TO WINDY WEATHER WILL CONTINUE INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 80 56 83 56 / 0 0 0 0 SIERRA BLANCA 78 53 83 53 / 0 0 0 0 LAS CRUCES 78 51 79 50 / 0 0 0 0 ALAMOGORDO 78 51 81 50 / 0 0 0 0 CLOUDCROFT 57 39 58 36 / 0 0 0 0 TRUTH OR CONSEQUENCES 77 47 76 48 / 0 0 0 0 SILVER CITY 71 43 69 41 / 0 0 0 0 DEMING 79 48 79 47 / 0 0 0 0 LORDSBURG 79 46 77 43 / 0 0 0 0 WEST EL PASO METRO 80 57 82 57 / 0 0 0 0 DELL CITY 80 49 83 52 / 0 0 0 0 FORT HANCOCK 83 52 86 54 / 0 0 0 0 LOMA LINDA 75 52 78 52 / 0 0 0 0 FABENS 82 53 84 56 / 0 0 0 0 SANTA TERESA 80 53 81 52 / 0 0 0 0 WHITE SANDS HQ 78 53 80 54 / 0 0 0 0 JORNADA RANGE 78 47 79 46 / 0 0 0 0 HATCH 80 48 80 46 / 0 0 0 0 COLUMBUS 80 50 81 48 / 0 0 0 0 OROGRANDE 78 54 80 52 / 0 0 0 0 MAYHILL 66 43 67 42 / 0 0 0 0 MESCALERO 67 42 68 41 / 0 0 0 0 TIMBERON 64 42 66 40 / 0 0 0 0 WINSTON 69 38 68 37 / 0 0 0 0 HILLSBORO 74 46 74 44 / 0 0 0 0 SPACEPORT 78 50 78 48 / 0 0 0 0 LAKE ROBERTS 69 36 68 35 / 0 0 0 0 HURLEY 72 42 71 41 / 0 0 0 0 CLIFF 75 40 74 38 / 0 0 0 0 MULE CREEK 73 37 71 36 / 0 0 0 0 FAYWOOD 73 43 73 42 / 0 0 0 0 ANIMAS 80 47 78 45 / 0 0 0 0 HACHITA 80 47 79 45 / 0 0 0 0 ANTELOPE WELLS 79 47 77 45 / 0 0 0 0 CLOVERDALE 75 47 74 44 / 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 99/14/99
Hazardous weather outlook, Apr 27, 6:52 AM MDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 652 AM MDT WED APR 27 2016 NMZ401>417-TXZ418>424-281300- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 652 AM MDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. IT WILL BE BREEZY AND SOMEWHAT WINDY THIS AFTERNOON. ALTHOUGH SOME LOCAL MINOR DUST IS EXPECTED...BLOWING DUST IS NOT EXPECTED TO BE IMPACTING TO TRAVEL SAFETY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE STRONG WINDS AGAIN FOR THURSDAY AND SUNDAY. BOTH DAYS WILL SEE AREAS OF BLOWING DUST WITH POTENTIAL FOR DANGEROUS DRIVING CONDITIONS. IN ADDITION FIRE DANGER WILL BE ELEVATED. FINALLY MINOR DAMAGE TO LIGHT STRUCTURES ALSO POSSIBLE. SLIGHT RISK FOR MOUNTAIN SHOWERS AND THUNDERSTORMS FRIDAY THROUGH SUNDAY...BUT COVERAGE WILL BE ISOLATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 11:25 AM MDT | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 34 hr |
Nearby
Red Flag Warnings in New Mexico, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.